# SDR SWIA200514664

- Difficulty date: March 2, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 15,134 hours, 13,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE CEILING LEVEL EMERGENCY FLOODLIGHT INOPERATIVE.  RELAMPED, OPERATIONAL CHECKS GOOD.
